Heston‐Type Stochastic Volatility with a Markov Switching Regime
Robert J. Elliott,
Katsumasa Nishide and
Carlton‐James U. Osakwe
Journal of Futures Markets, 2016, vol. 36, issue 9, 902-919
We construct a Heston‐type stochastic volatility model with a Markov switching regime to price a plain‐vanilla stock option. A semi‐analytic solution, which contains a matrix ODE is obtained and numerically calculated. Our model is flexible enough to provide a wide variety of volatility surfaces for the same volatility level but different regimes. © 2015 Wiley Periodicals, Inc. Jrl Fut Mark 36:902–919, 2016
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1) Track citations by RSS feed
Downloads: (external link)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:wly:jfutmk:v:36:y:2016:i:9:p:902-919
Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0270-7314
Access Statistics for this article
Journal of Futures Markets is currently edited by Robert I. Webb
More articles in Journal of Futures Markets from John Wiley & Sons, Ltd.
Bibliographic data for series maintained by Wiley Content Delivery ().